# SDR FDEA202103030648

- Difficulty date: March 3, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK FR56-57.1 -Y1456 SEAT TRACK. REQUIRES EVALUATION PER   ATTACHMENT B IAW EO 6-5100-7-5000 P1 THE EXISTING REPAIR ON MAIN DECK FR56-57.1 -Y1456 SEAT TRACK WAS NOT FOUND   CONFORMITY WITH A300-600F SRM 53-10-16 FIG 201 AND EVALUATED PER ATTACHMENT B IAW   EO 6-5100-7-5000 P1 TITLE. STRUCTURE-REPAIR CATALOG A300/A310 REPAIR IDENTIFICATION   AND TRACKING REQUIREMENTS 14CFR 121.707. INSTALLED CORRECT FASTENERS PER  A300-  600F SRM 53-10-16 FIG 201. REMOVING NON CONFORMITY. THIS REPAIR CATEGORY A AND WAS   CLASSIFIED AS MAJOR AS PER GMM 6-2-100
